I dunno what I did to deserve it (all the dogecoin posts?) But I got 6 (six!!) new followers today, so, welcome to my blog, where I mostly reblog stuff I like and thank you for thinking I’m cool. I also procrastinate on things I owe people, so there’s that.
My Mom just accidentally prematurely sent an email to an accounting firm… It was supposed to say ‘I am afraid that we will have to postpone our meeting”
but she hit send when all it said was
I am afraid
Boy, it sure is a good thing no one who doesn’t identify perfectly within the gender binary is reading your disgusting, hurtful comments on this article about gender.
Soooooooooo I got this VA part for my favorite skyrim mod ever and I was talking with the guy that makes it about how to improve my audio quality and he offered to buy me a microphone. And it’s a really nice microphone. And I said yes.
I am so happy and angry at the same time. 99% of the time someone offers to buy me something I say no, it always makes me feel like I owe them and I don’t like that, but this could be so helpful in getting more VA gigs and I just
» Warning Rant to Tumblr Users
I know a lot of you have heard this before, but I’m here to tell you all about my own personal experience and why it’s SO important to take breaks when using the computer or sitting still for long periods of time. I’m sure many of you have heard, at least in passing, of deep vein thrombosis, a condition creating blood clots inside the veins. (Most commonly in legs.) Ladies, let me advise you, also: Hormone-based birth control WILL INCREASE YOUR RISK.
I was working a desk job and while i was home, played a lot of video games or surfed the internet. So, I spent most of my day sitting, while I was taking a pill called Tri-Sprintec. After about 2 months on the pill, I noticed extreme pain and swelling in the lowest part of my calf. After finding no problems with my circulation, the doctor at the urgent care facility gave me a prescription for an NSAID and sent me on my way.
After about another month, the pain and swelling had moved up to a high part of my calf near my knee, and there was a large patch of skin that felt dramatically warmer than the rest of my leg. During this month, I had also noticed occasional shortness of breath and trouble breathing, even when sitting. I spent a lot of time on phones, and sometimes I would suddenly have trouble finishing a sentence without taking a breath.
I went back to my regular physician and she sent me for further testing. After hours of waiting and an ultrasound on the leg, I was told there was a clot in my leg and that I needed to go immediately to the emergency room. During the week I was hospitalized, I was informed that there were several clots in my lungs, which had caused the shortness of breath. This condition is what’s known as a pulmonary embolism, and while easily treated, they can be fatal if left untreated.
Treatment for my condition while hospitalized included the uses of the drugs Coumadin (warfarin) and Lovenox (heparin). These are both blood thinners, and I will continue to be on the Coumadin pills for at least 6 months. The Lovenox came in the form of a twice-daily injection into my abdomen, and let me just say, it was EXTREMELY unpleasant. Not only is the abdomen an unpleasant place to be stuck, but the medication itself causes a painful burning sensation that remains for anywhere from 10-20 minutes (at least in my experience).
The Coumadin that I will continue to be on has not proven to have any particularly adverse side effects other than very easy bruising, but any small cut I’ve received while on the thinners has bled significantly more than I ever did before the medication and takes longer to stop bleeding, and a bit longer to heal as well. I also have to visit my doctor every 2 weeks or so to ensure that the levels of the drug are high enough to continue taking care of my clots and preventing further ones, but low enough that my blood is still thick enough to function properly.
I am not allowed to take any aspirin-based medicines and have to carefully check drug interactions before I can pop a pill for a headache, stomachache, allergies, whatever. I also have to be careful about how much vitamin K I ingest because it can inhibit the effectiveness of the Coumadin. (Admittedly, most of the foods that would impact it are not ones I’m fond of, so there’s that).
And for all of this hassle, all of the pain and annoyance, I owe over seven thousand dollars in medical bills, which, since I work as a cashier at a grocery store for minimum wage, will take me years to repay. So, next time you roll your eyes at something/someone telling you to take a break, the way I did, remember everything I had to go through, and get your blood flowing, because DVT is a very serious, very real threat.
TLDR: Get up and move around sometimes, because blood clots are painful and scary and expensive.
Normally I don’t like to add to posts like this but, coming from experience, yeah, listen to what this person is saying. Last year I was admitted to the hospital for a week with a blood clot in my BRAIN. I was on IV heparin and now take coumadin/warfarin daily. My clot was probably mostly caused by a genetic issue, compounded with a new kind of birth control I was waking, but sitting on my lazy ass all day certainly didn’t help, and maybe I wouldn’t have to take blood thinners FOR THE REST OF MY LIFE so soon if I got out and moved around more. Plus the MRIs, hospital stay etc totaled over 20 thousand dollars. I managed to get out of a lot of to due to being broke but still had to pay about 2k of it, plus weekly blood tests. Forever. All it takes is a few minutes every now and then. Get up, walk around a bit, stretch, etc. It could literally save your life.
Sent you 33.33 dogecoins. No need for a drawing :)
What did we do though
in terms of Surprise, bitch
like what did we just do do you realize what we have done
that meme can never go away, because bringing back the meme, is the meme itself
we fucked up so hard this time